Volume 181, Issue 3 – May 2015

Finite complex reflection arrangements are $K(\pi,1)$

Pages 809-904 by David Bessis

Une version relative de la conjecture des périodes de Kontsevich-Zagier

Pages 905-992 by Joseph Ayoub

On measures invariant under tori on quotients of semisimple groups

Pages 993-1031 by Manfred Einsiedler, Elon Lindenstrauss

Periodic approximations of irrational pseudo-rotations using pseudoholomorphic curves

Pages 1033-1086 by Barney Bramham

Conformal invariance of spin correlations in the planar Ising model

Pages 1087-1138 by Dmitry Chelkak, Clément Hongler, Konstantin Izyurov

A solution of an $L^{2}$ extension problem with an optimal estimate and applications

Pages 1139-1208 by Qi'an Guan, Xiangyu Zhou